Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have bleeding, cramps, painful. Was put on cerazette, on depo. Help?

Hi. I was put on cerazette a while ago to try and stop my periods because the cramps were so bad I would just sit there and scream and cry, cerazette only made it worse so they then put me on the depo shot I had my second shot a month and a half ago and was still bleeding so they then gave me cerazette as well to stop the bleeding she said if it works after a month stop taking them , it did so u did a few weeks later iv got really heavy bleeding and cramps just as painful as before I tried starting the tablets again only been on them 2 days and its so unbelievably painfull. Hellppp!!!! Pleeeeaassee???? :(
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You should first consult an expert gynaecologist and get your blood test and ultrasonography done to rule out the cause of your bleeding and pain.
She will give you medication according to your problem, you can take trapic-muff for your bleeding or pain.
Good luck.
Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor